# SDR 2006UALA02125

- Difficulty date: November 2, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 54,933 hours, 30,063 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STA 294 STR 17R LOWER FRAME CRACKED.  REMOVED DAMAGE. FABRICATED AND INSTALLED FILLER AND REPAIR ANGLE. REFERENCE SRM 51-70-11 TABLE III.
